Journal of Mathematical Physics, Analysis, Geometry
2017, vol. 13, No 3, pp. 242-253     ( to contents , go back )

Notes on Ricci Solitons in f-Cosymplectic Manifolds

Xiaomin Chen

College of Sciences, China University of Petroleum (Beijing) Beijing, 102249, China

Received November 18, 2015


The purpose of the article is to study an f-cosymplectic manifold M admitting Ricci solitons. Here we consider mainly two classes of Ricci solitons on f-cosymplectic manifolds. One is the class of contact Ricci solitons. The other is the class of gradient Ricci solitons, for which we give the local classifications of M. We also give some properties of f-cosymplectic manifolds.

Mathematics Subject Classification 2000: 53C25, 53D10.
Key words: contact Ricci soliton, gradient Ricci soliton, f-cosymplectic manifold, cosymplectic manifold, Einstein manifold.

Download 360833 byte View Contents